# SDR AUS20010954

- Difficulty date: August 31, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132101
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR TRANSCEIVER FAILED. CIRCUIT BREAKER TRIPPED.
